# SDR AALA20021480

- Difficulty date: October 5, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, L1 DOOR MOUNTED PORTABLE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED L1 DOOR MOUNTED PORTABLE EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
